SMF

Characterization of the unique expansions $1=\sum ^\infty _{i=1}q^{-n_i}$ and related problems

Characterization of the unique expansions $1=\sum ^\infty _{i=1}q^{-n_i}$ and related problems

Pál Erdös, István Joó, Vilmos Komornik
Characterization of the unique expansions $1=\sum ^\infty _{i=1}q^{-n_i}$ and related problems
  • Consulter un extrait
  • Année : 1990
  • Fascicule : 3
  • Tome : 118
  • Format : Électronique
  • Langue de l'ouvrage :
    Anglais
  • Pages : 377-390
  • DOI : 10.24033/bsmf.2151
On caractérise les développements uniques de $1$ en bases non entières. On donne une estimation pour la longueur des chiffres $0$ consécutifs dans les développements gloutons. On établit certains relations entre ces propriétés et les nombres de Pisot.
We characterize the unique expansions in non-integer bases. We estimate the length of consecutive $0$ digits in the greedy expansions. We obtain some relations between these properties and the Pisot numbers.